# SDR ASAA2018021523687

- Difficulty date: February 15, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 41,060 hours, 12,332 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND APU FAULT,  MAINT MESSAGE 49-52219,  NO FLIGHT DECK LIGHT. INLET PRESSURE SENSOR DISAGREES WITH BUS DATA. FOR 17 STARTED LOGGED.  ACFT GROUNDED.   APU ELECTRICAL HARNESS CHANGED AS A PRECAUTION IAW AMM 49-11-01/401.  HAVE PREVIOUS HISTORY OF APU HARNESS CAUSING THIS FAULT DUE TO INTERNAL CORROSION. GROUND FUNCTIONAL CHECKED NORMAL.
